The Annals of Statistics

Rejoinder: Multivariate Adaptive Regression Splines

Jerome H. Friedman

Full-text: Open access

Article information

Source
Ann. Statist., Volume 19, Number 1 (1991), 123-141.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176347973

Digital Object Identifier
doi:10.1214/aos/1176347973

Mathematical Reviews number (MathSciNet)
MR1091842

Zentralblatt MATH identifier
0765.62064

JSTOR
links.jstor.org

Citation

Friedman, Jerome H. Rejoinder: Multivariate Adaptive Regression Splines. Ann. Statist. 19 (1991), no. 1, 123--141. doi:10.1214/aos/1176347973. https://projecteuclid.org/euclid.aos/1176347973


Export citation